# SDR YADA201808063001

- Difficulty date: August 3, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N124AX
- Make and model: Beech 1900C
- Aircraft serial: UC158
- Aircraft time: 25,969 hours, 32,112 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  LANDING GEAR RELAY CIRCUIT BREAKER TRIPPED.   RESET THE CIRCUIT BREAKER TO ATTEMPT TO RAISE GEAR.  NOSE GEAR CAME UP.  MAIN REMAINED LOCKED DOWN.  PUMPED NOSE GEAR DOWN.  AIRCRAFT RETURNED TO ORIGIN AND LANDED UNEVENTFULLY.  MAINTENANCE CONFIRMED DISCREPANCY ON FIRST RETRACTION TEST, AND THEN COULD NOT DUPLICATE.  AIRCRAFT REMAINS IN MAINTENANCE.
